| Model Number |
NT511 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
11/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint cmp # (b)(4).Title of person is unknown.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received.
Event or Problem Description
It was reported that the implant was unable to place in osteotomy.A new implant will be placed in 3 months.Tooth location 26.